# SDR N6WA2024051701

- Difficulty date: May 13, 2024
- Submitted: May 17, 2024
- Operation: General aviation
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 43,064 hours, 30,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 111RJ7001
- Condition: Broken
- Location: Seat Row 11b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING STRIP @ 11B BROKEN. R/R FLOOR PATH LIGHTING STRIP @ 11B IAW CRJ AMM 33-51-01.
